A Note on Maximality of Ideal-independent Sets

  • Corey T. Bruns University of Wisconsin-Whitewater
Keywords: maximality, boolean algebra, pseudo-intersection number

Abstract

Untitled5.png

Downloads

Download data is not yet available.

References

Bruns, C.T.: A simultaneous generalization of independence and disjointness in Boolean algebras.Order pp. 1–21. DOI: 10.1007/s11083-011-9237-x

Koppelberg, S.: General theory of Boolean algebras, pp. xix + 312l. North-Holland, Amsterdam, The Netherlands (1989)

Monk, J.D.: Cardinal invariants on Boolean algebras, Progress in Mathematics, vol. 142. Birkhäuser Verlag, Basel (1996). http://dx.doi.org/10.1007/978-3-0346-0334-8

Monk, J.D.: Maximal irredundance and maximal idealindependence in Boolean algebras. J. Symbolic Logic 73(1), 261–275(2008). URL http://projecteuclid.org/getRecord?id=euclid. jsl/ 1208358753. http://dx.doi.org/10.2178/jsl/1208358753

Published
2012-07-02
How to Cite
Corey T. Bruns. (2012). A Note on Maximality of Ideal-independent Sets. Mathematical Journal of Interdisciplinary Sciences, 1(1), 83-86. Retrieved from https://mjis.chitkara.edu.in/index.php/mjis/article/view/162
Section
Articles